# SDR SWAA043698

- Difficulty date: December 20, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 38,667 hours, 34,201 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 1788
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, 25 MINUTES OUT OF AUS, F/A'S NOTICED AND SMELLED SMOKE IN CABIN.  COULD NOT DETERMINE IF SMOKE WAS ELECTRICAL OR FROM PACKS.  REMOVED AND REPLACED GASPER FAN PER MM.
